MathSciNet Relay Station
MathSciNet bibliographic data
MR2538591 (2010i:54032) 54E35
Paluszyński, Maciej; Stempak, Krzysztof On quasi-metric and metric spaces. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4307–4312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement